# SDR TSAA0251109

- Difficulty date: April 12, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: A6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE KEEL BEAM LOCATED IN THE MAIN WHEEL WELL AT BS 685 LEFT CHORD AT THE MOUNT SCREW HOLES.  REPAIRED BY REMOVING CORROSION IAW DETAIL VII, VIII AND IX.  REPAIR COMPLETED IAW SRM 53-10-1, FIGURE 7, BS 685.  AIRCRAFT RETURNED TO SERVICE.  (M)
